I have been reading all the posts on this forum for the past couple of hours. I have been taking percocet off and on for about 2 years. Lately it has been more on than off. It just seems to keep escalating. Last week I broke down to my husband and told him SOME of my problem. I stopped cold turkey for 2 days and felt like I was having a nervous breakdown. I do not know how to gradually take myself off of them and in my head I feel like I have to much to do to stop taking them cold turkey. I know it is the addicition talking but I feel like I can't afford to be sick for two or more days.
Wow!! Yousound like me...I wish I had the answer for ya girl...I'm kinda in th same boat but WITH my hubby!!!! I am new here also and so far I have had some great info....lets see what happens.....good luck!!!!
Like I said I am more on than off. Last week when I tried c/t I was down flat on my back for two days before I started again. I also take Zoloft for anxiety and when I stopped last week was just a mess. I am afraid because it just seems to keep getting worse and I feel useless without them. Almost like I cant do anything. Thank you for your comments and advice.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.